Integral representations, in terms of the solution of equations with regular coefficients, for some classes of differential equations of elliptic type
Doklady Akademii Nauk, Tome 233 (1977) no. 5, pp. 796-799 Cet article a éte moissonné depuis la source Math-Net.Ru

Voir la notice de l'article

@article{DAN_1977_233_5_a9,
     author = {N. Radjabov},
     title = {Integral representations, in terms of the solution of equations with regular coefficients, for some classes of differential equations of elliptic type},
     journal = {Doklady Akademii Nauk},
     pages = {796--799},
     year = {1977},
     volume = {233},
     number = {5},
     language = {ru},
     url = {http://geodesic.mathdoc.fr/item/DAN_1977_233_5_a9/}
}
TY  - JOUR
AU  - N. Radjabov
TI  - Integral representations, in terms of the solution of equations with regular coefficients, for some classes of differential equations of elliptic type
JO  - Doklady Akademii Nauk
PY  - 1977
SP  - 796
EP  - 799
VL  - 233
IS  - 5
UR  - http://geodesic.mathdoc.fr/item/DAN_1977_233_5_a9/
LA  - ru
ID  - DAN_1977_233_5_a9
ER  - 
%0 Journal Article
%A N. Radjabov
%T Integral representations, in terms of the solution of equations with regular coefficients, for some classes of differential equations of elliptic type
%J Doklady Akademii Nauk
%D 1977
%P 796-799
%V 233
%N 5
%U http://geodesic.mathdoc.fr/item/DAN_1977_233_5_a9/
%G ru
%F DAN_1977_233_5_a9
N. Radjabov. Integral representations, in terms of the solution of equations with regular coefficients, for some classes of differential equations of elliptic type. Doklady Akademii Nauk, Tome 233 (1977) no. 5, pp. 796-799. http://geodesic.mathdoc.fr/item/DAN_1977_233_5_a9/